Axiomatik des Zwischenbegriffes in metrischen Räumen

A. Wald

Mathematische Annalen (1931)

  • Volume: 104, page 476-484
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wald, A.. "Axiomatik des Zwischenbegriffes in metrischen Räumen." Mathematische Annalen 104 (1931): 476-484. <>.

author = {Wald, A.},
journal = {Mathematische Annalen},
pages = {476-484},
title = {Axiomatik des Zwischenbegriffes in metrischen Räumen},
url = {},
volume = {104},
year = {1931},

AU - Wald, A.
TI - Axiomatik des Zwischenbegriffes in metrischen Räumen
JO - Mathematische Annalen
PY - 1931
VL - 104
SP - 476
EP - 484
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.